# SDR PNSA2014070902

- Difficulty date: July 9, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 52,298 hours, 37,830 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM LIGHT ON FLIGHT ATTENDANT PANEL INOPERATIVE.  RELAMPED THE ARM LIGHT.
